# SDR REXA2024062400476

- Difficulty date: January 11, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 34,992 hours, 24,668 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH67036600
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT DOOR HAS VISIBLE CRACK ON UPPER AFT LUG FRAME. REPAIRED IAW MHIRJ REO 690-52-21-151 REV -- DATED 2024-02-02.
